# SDR COEA2020090206807

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 37,138 hours, 41,220 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S5357230020901
- Condition: Gouged
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 216488 NR 200045 HEAVY CHECK COE, MAJOR REPAIR.  INTERNAL FUSELAGE FRAME 29 SHEAR TIE BETWEEN STRINGERS 5-6R IS GOUGED/PUNCTURED.  CORRECTIVE ACTION: REPAIRED PER SRAS ES_0122252_01.16528 ISSUE A, DATED 9/1/2020.
